American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] B. M. Brown and G. K. Eagleson. Martingale convergence to infinitely divisible laws with finite variances . Trans. Amer. Math. Soc. 162 (1971) 449-453. MR 0288806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. J. Tomkins. Some iterated logarithm results related to the central limit theorem. . Trans. Amer. Math. Soc. 156 (1971) 185-192. MR 0275503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Thomas M. Liggett. Weak convergence of conditioned sums of independent random vectors. . Trans. Amer. Math. Soc. 152 (1970) 195-213. MR 0268940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] D. L. Hanson and F. T. Wright. Some more results on rates of convergence in the law of large numbers for weighted sums of independent random variables . Trans. Amer. Math. Soc. 141 (1969) 443-464. MR 0247650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Walter A. Rosenkrantz. A rate of convergence for the von Mises statistic . Trans. Amer. Math. Soc. 139 (1969) 329-337. MR 0243593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Miklós Csörgő. Addendum to: ``On the strong law of large numbers and the central limit theorem for martingales'' . Trans. Amer. Math. Soc. 136 (1969) 545. MR 0236976.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Sawyer. Uniform limit theorems for the maximum cummulative sum in probability . Trans. Amer. Math. Soc. 132 (1968) 363-367. MR 0224139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Miklós Csörgő. On the strong law of large numbers and the central limit theorem for martingales . Trans. Amer. Math. Soc. 131 (1968) 259-275. MR 0221562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Walter A. Rosenkrantz. On rates of convergence for the invariance principle . Trans. Amer. Math. Soc. 129 (1967) 542-552. MR 0215347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. E. Franck and D. L. Hanson. Some results giving rates of convergence in the law of large numbers for weighted sums of independent random variables . Trans. Amer. Math. Soc. 124 (1966) 347-359. MR 0199877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James Yackel. Limit theorems for semi-Markov processes . Trans. Amer. Math. Soc. 123 (1966) 402-424. MR 0193679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonard E. Baum and Melvin Katz. Convergence rates in the law of large numbers . Trans. Amer. Math. Soc. 120 (1965) 108-123. MR 0198524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. Mejzler. On a certain class of limit distributions and their domain of attraction . Trans. Amer. Math. Soc. 117 (1965) 205-236. MR 0171298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Herman Chernoff and Henry Teicher. Limit distributions of the minimax of independent identically distributed random variables . Trans. Amer. Math. Soc. 116 (1965) 474-491. MR 0185640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John Lamperti. Semi-stable stochastic processes . Trans. Amer. Math. Soc. 104 (1962) 62-78. MR 0138128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Lamperti. On convergence of stochastic processes . Trans. Amer. Math. Soc. 104 (1962) 430-435. MR 0143245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Leonard E. Baum, Melvin Katz and Robert R. Read. Exponential convergence rates for the law of large numbers . Trans. Amer. Math. Soc. 102 (1962) 187-199. MR 0133855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1